Research Paper Calculus of variations and optimal control; optimization
1. Existence and multiplicity of positive solutions for a class of semilinear elliptic system with nonlinear boundary conditions

F. M. Yaghoobi; J. Shamshiri

Volume 05, Issue 01 , Winter 2016, Pages 1-13

Abstract
  This study concerns the existence and multiplicity of positive weak solutions for a class of semilinear elliptic systems with nonlinear boundary conditions. Our results is depending on the local minimization method on the Nehari manifold and some variational techniques. Also, by using ...  Read More

Research Paper General topology
2. Subcategories of topological algebras

V. L. Gompa

Volume 05, Issue 01 , Winter 2016, Pages 15-28

Abstract
  In addition to exploring constructions and properties of limits and colimits in categories of topological algebras, we study special subcategories of topological algebras and their properties. In particular, under certain conditions, reflective subcategories when paired with topological structures ...  Read More

Research Paper Fixed point theory
3. Common fixed point results on vector metric spaces

G. Soleimani Rad; I. Altun

Volume 05, Issue 01 , Winter 2016, Pages 29-39

Abstract
  In this paper we consider the so called a vector metric space, which is a generalization of metric space, where the metric is Riesz space valued. We prove some common fixed point theorems for three mappings in this space. Obtained results extend and generalize well-known comparable results in the literature.  Read More

Research Paper Topological groups, Lie groups
4. A note on quasi irresolute topological groups

T. Oner; A. Ozek

Volume 05, Issue 01 , Winter 2016, Pages 41-46

Abstract
  In this study, we investigate the further properties of quasi irresolute topological groups defi ned in [20]. We show that if a group homomorphism f between quasi irresolute topological groups is irresolute at $e_G$, then $f$ is irresolute on $G$. Later we prove that in a semi-connected quasi ...  Read More

Research Paper General topology
5. F-Closedness in Bitopological Spaces

A. A. Nasef; A. Azzam

Volume 05, Issue 01 , Winter 2016, Pages 47-53

Abstract
  The purpose of this paper is to introduce the concept of pairwise F-closedness in bitopological spaces. This space contains both of pairwise strongcompactness and pairwise S-closedness and contained in pairwise quasi H-closedness. The characteristics and relationships concerning this new class of spaces ...  Read More

Research Paper Group theory and generalizations
6. Probability of having $n^{th}$-roots and n-centrality of two classes of groups

M. Hashemi; M. Polkouei

Volume 05, Issue 01 , Winter 2016, Pages 55-62

Abstract
  In this paper, we consider the finitely 2-generated groups $K(s,l)$ and $G_m$ as follows:$$K(s,l)=\langle a,b|ab^s=b^la, ba^s=a^lb\rangle,\\G_m=\langle a,b|a^m=b^m=1, {[a,b]}^a=[a,b], {[a,b]}^b=[a,b]\rangle$$ and find the explicit formulas for the probability of having nth-roots for them. Also, ...  Read More

Research Paper Group theory and generalizations
7. Recognition by prime graph of the almost simple group PGL(2, 25)

A. Mahmoudifar

Volume 05, Issue 01 , Winter 2016, Pages 63-66

Abstract
  Throughout this paper, every groups are fi nite. The prime graph of a group $G$ is denoted by $\Gamma(G)$. Also $G$ is called recognizable by prime graph if for every fi nite group $H$ with $\Gamma(H) = \Gamma(G)$, we conclude that $G\cong H$. Until now, it is proved that if $k$ is an odd number and ...  Read More